| Catalog Number |
30262E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that 2 bd alaris¿ smartsite¿ extension sets' tubing broke during use.The following information was provided by the initial reporter: "tubing broke".
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 03-jan-2022.H6: investigation summary a complaint of tubing breaking was received from the customer.The packaging of the set was returned.The defect could not be confirmed.A device history record review for model 30262e lot number 22069585 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on 28jun2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description